Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 40, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 2 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 2 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Note on a problem of Fréchet
Rothwell Stephens.
Bull. Amer. Math. Soc. 40 (1934), 65-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562797
On the summation of Fourier series
R. E. A. C. Paley, W. C. Randels and M. F. Rosskopf.
Bull. Amer. Math. Soc. 40 (1934), 69-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562798
Curvatures in Riemannian space
Harry Levy.
Bull. Amer. Math. Soc. 40 (1934), 75-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562799
A note on a certain property of a family of curves
Albert Wertheimer.
Bull. Amer. Math. Soc. 40 (1934), 79-80
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562800
Note on homogeneous functionals
L. S. Kennison.
Bull. Amer. Math. Soc. 40 (1934), 80-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562801
Note on the orthogonality of Tchebycheff polynomials on confocal ellipses
J. L. Walsh.
Bull. Amer. Math. Soc. 40 (1934), 84-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562802
Derivatives, difference quotients, and Taylor’s formula
Hassler Whitney.
Bull. Amer. Math. Soc. 40 (1934), 89-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562803
Linear associative algebras of infinite order whose elements satisfy finite algebraic equations
H. H. Conwell.
Bull. Amer. Math. Soc. 40 (1934), 95-102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562804
The apparent contour of the general $V_{3}^{n}$ in $S_{4}$
A. R. Williams.
Bull. Amer. Math. Soc. 40 (1934), 103-110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562805
On power characters in cyclotomic fields
H. S. Vandiver.
Bull. Amer. Math. Soc. 40 (1934), 111-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562806
Fermat’s last theorem and the second factor in the cyclotomic class number
H. S. Vandiver.
Bull. Amer. Math. Soc. 40 (1934), 118-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562807
Independent postulates for the “informal” part of principia mathematica
E. V. Huntington.
Bull. Amer. Math. Soc. 40 (1934), 127-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562808
Independent postulates for an “informal principia system with equality”
E. V. Huntington.
Bull. Amer. Math. Soc. 40 (1934), 137-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562809
A cyclic involution of order seven
W. R. Hutcherson.
Bull. Amer. Math. Soc. 40 (1934), 143-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562810
Note on relations connecting certain cases of convergence in the mean
Dunham Jackson.
Bull. Amer. Math. Soc. 40 (1934), 152-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562811
Concerning maximal sets
G. T. Whyburn.
Bull. Amer. Math. Soc. 40 (1934), 159-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562812
Integral domains of rational generalized quaternion algebras
A. A. Albert.
Bull. Amer. Math. Soc. 40 (1934), 164-176
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562813
American Mathematical Society